MMC Healthcare Ltd
Acebrophylline (100mg) + Acetylcysteine (600mg)
Ebmax 100mg/600mg Tablet is used to treat and prevent asthma and symptoms of chronic obstructive pulmonary disorder (COPD) such as coughing, wheezing, and shortness of breath.
Tablet
Ebmax 100mg/600mg Tablet is a combination of two medicines: Acebrophylline and Acetylcysteine. It helps relax the muscles of the air passages, making it easier to breathe. It is used to treat and prevent asthma and symptoms of chronic obstructive pulmonary disorder (COPD) such as coughing, wheezing, and shortness of breath.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Ebmax 100mg/600mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
Ebmax 100mg/600mg Tablet is a combination of two medicines: Acebrophylline and Acetylcysteine. Acebrophylline is a mucolytic and bronchodilator. It works by relaxing the muscles of the airways and also thins and loosens mucus, making it easier to breathe. Acetylcysteine is a mucolytic medication. It thins and loosens mucus (phlegm) making it easier to cough out.
It has a smelly odor. This is normal and does not indicate that the medicine has changed. It should be taken at the same time each day, preferably in the evening after food. Drink plenty of fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It does not work right away and should not be used to relieve sudden breathing problems. Use your rescue inhaler to control sudden difficulty in breathing. Notify your doctor if you have ever been diagnosed with kidney, liver, or heart disease, or if you have a smoking history. Your dose may need to be adjusted.
Yes, Ebmax 100mg/600mg Tablet contains Acetylcysteine which may interfere with laboratory tests like urine ketone test and may cause false test results. Inform your doctor if you are taking Ebmax 100mg/600mg Tablet before taking any tests.
No, increasing the dose of this medicine will not make it more effective. Higher doses may lead to increased side effects. If symptoms are not getting relieved by the recommended doses, please consult the doctor for re-evaluation.
Store this medicine in the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.